# SDR ERKR12052332318

- Difficulty date: May 12, 2023
- Submitted: May 13, 2023
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N825KW
- Make and model: Boeing 777212
- Aircraft serial: 32318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 429073
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS AT RIGHT SIDE DOORS AND EXTERIOR LIGHTS NEED TO BE RELAMPED.
